Volume 13, issue 6 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Entropic magmas, their homology and related invariants of links and graphs

Maciej Niebrzydowski and Józef H Przytycki

Algebraic & Geometric Topology 13 (2013) 3223–3243
Bibliography
1 H Cartan, S Eilenberg, Homological algebra, Princeton University Press (1956) MR0077480
2 J S Carter, M Elhamdadi, M Saito, Twisted quandle homology theory and cocycle knot invariants, Algebr. Geom. Topol. 2 (2002) 95 MR1885217
3 I M H Etherington, Non-associative arithmetics, Proc. Roy. Soc. Edinburgh. Sect. A. 62 (1949) 442 MR0029898
4 GAP Group, \ttGAP – Groups, algorithms, programming (2013)
5 J B Listing, Vorstudien zur Topologie, Vandenhoeck und Ruprecht (1847) 811
6 D C Murdoch, Quasi-groups which satisfy certain generalized associative laws, Amer. J. Math. 61 (1939) 509
7 J H Przytycki, Survey on recent invariants on classical knot theory arXiv:0810.4191
8 J H Przytycki, From Goeritz matrices to quasi-alternating links, from: "The mathematics of knots" (editors M Banagl, D Vogel), Contrib. Math. Comput. Sci. 1, Springer (2011) 257 MR2777853
9 J H Przytycki, KNOTS: From combinatorics of knot diagrams to the combinatorial topo logy based on knots, Cambridge Univ. Press (2014)
10 J H Przytycki, P Traczyk, Conway algebras and skein equivalence of links, Proc. Amer. Math. Soc. 100 (1987) 744 MR894448
11 J H Przytycki, P Traczyk, Invariants of links of Conway type, Kobe J. Math. 4 (1988) 115 MR945888
12 A K Sushkevich, The theory of generalized groups, Gos. Nauchn. Tekhn. Izd. (1937)
13 K Toyoda, On affine geometry of abelian groups, Proc. Imp. Acad. Tokyo 16 (1940) 161 MR0002145
14 K Toyoda, On axioms of mean transformations and automorphic transformations of abelian groups, Tôhoku Math. J. 46 (1940) 239 MR0002144
15 K Toyoda, On linear functions of abelian groups, Proc. Imp. Acad. Tokyo 16 (1940) 524 MR0004038
16 K Toyoda, On axioms of linear functions, Proc. Imp. Acad. Tokyo 17 (1941) 221 MR0014105